2019
Том 71
№ 8

All Issues

Article (Ukrainian)

Cauchy problem for a hyperbolic equation with degenerate principal part

Baranovskii F. T.

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 262 - 282

Article (Ukrainian)

Periodic normal subgroups of the multiplicative group of a group algebra

Bovdi A. A.

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 282 - 286

Article (Ukrainian)

Multisequences of multidimensional positive linear operators

Volkov Yu. I.

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 286 - 291

Article (Ukrainian)

Criteria for the summability of a divergent sequence to an extremal point of its kernel by a regular positive matrix

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 292 - 297

Article (Ukrainian)

Consistency and asymptotic normality of least absolute value estimates

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 297 - 303

Article (Ukrainian)

Continuation of functions of several variables with preservation of differential-difference properties

Konovalov V. N.

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 304 - 308

Article (Ukrainian)

Oscillation and asymptotic behavior of solutions of linear differential inequalities and equations with deviating arguments

Grammatikopulos M. K., Kulenovic M. R.

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 309 - 316

Article (Ukrainian)

Embeddability conditions for some spaces (a categorical approach)

Maslyuchenko V. K.

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 316 - 321

Article (Ukrainian)

Cauchy problem for a class of degenerate parabolic systems

Matychuk M. I.

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 321 - 327

Article (Ukrainian)

Differentiability of sums of the series that contain solutions of a Sturm-Liouville-type differential equation

Pak I. N.

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 327 - 335

Article (Ukrainian)

An integral equation with curvilinear convolutions on a closed contour

Cherskii Yu. I., Peschanskii A. I.

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 335 - 340

Article (Ukrainian)

Coercive boundary-value problems for overdetermined systems (elliptic problems)

Samborsky S. N.

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 340 - 346

Article (Ukrainian)

Certain iteration methods for the determination of periodic solutions of nonautonomous systems of differential equations

Kenzhebaev K. K., Laptinskii V. N., Samoilenko A. M.

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 346 - 352

Article (Ukrainian)

A certain development of the Chebyshev estimate connected with the Laplace integral

Fedchina I. P.

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 352 - 358

Article (Ukrainian)

Convergence of a class of Gaussian sequences

Yadrenko O. M.

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 358 - 364

Article (Ukrainian)

A means of solution of quasilinear boundary value problems. (Russian)

Brizhatyuk

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 365 - 367

Article (Ukrainian)

Approximation of continuous functions of several variables by spherical Riesz means. (Russian)

Grona

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 367 - 370

Article (Ukrainian)

A method of construction of quasiperiodic solutions of ordinary differential equations describing motion. (Russian)

Gumovski

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 371 - 373

Article (Ukrainian)

Triviality of solution in a half space of certain functional-differential equations. (Russian)

Dyuzhenkova L. I.

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 373 - 377

Article (Ukrainian)

Sylow 2-subgroups of the group GL(q).

Ivanyuta I. D.

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 377 - 381

Article (Ukrainian)

Asymptotic representation of fundamental matrices of second-order differential systems with a parameter. (Russian)

Konet I. M.

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 381 - 384

Article (Ukrainian)

Quasiperiodic solutions of a nonlinear system of partial differential equations with lag (Russian)

Lesuan Kan

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 384 - 387

Article (Ukrainian)

Nilpotent topological groups with abelian subgroups of finite rank (Russian)

Charin V. S., Poletskikh V. M.

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 387 - 390

Article (Ukrainian)

A necessary condition for existence of an invariant manifold of a linear extension of a dynamic system on a compact manifold

Trofimchuk S. I.

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 390 - 393

Article (Ukrainian)

A remark on integral inequalities of Volterra type

Fol?kmann

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 393 - 395

Article (Ukrainian)

Analytic dependence of solutions of hyperbolic equations on a parameter

Khoma G. P.

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 396 - 398

Article (Ukrainian)

Behavior of solutions of a system of partial differential equations in a half space

Chaus N. N.

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 398 - 401

Article (Ukrainian)

Germs of smooth mappings that are ω-determined with respect to a class of transformations

Gomozov

Ukr. Mat. Zh. - 1984νmber=2. - 36, № 3. - pp. 401 - 402